# SDR DHL2001806592

- Difficulty date: March 14, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - MAIN CARGO FLOOR SUPPORT ANGLE AT STA 8.000 RBL 46 BROKEN.  STOP DRILLED IAW SRM 53-2-0 FIG 1B.  FABRICATED REINFORCING ANGLE.
